# SDR IPXA2025070762233

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 69,296 hours, 22,998 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPLY FAN JOINT SLEEVE WORN OUT.
